Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3063 Publications


2013 | Journal Article | IST-REx-ID: 1442 | OA
Hausel, Tamás, Emmanuel Letellier, and Fernando Rodríguez Villegas. “Positivity for Kac Polynomials and DT-Invariants of Quivers.” Annals of Mathematics. Princeton University Press, 2013. https://doi.org/10.4007/annals.2013.177.3.8.
View | DOI | Download (ext.)
 

2013 | Book Chapter | IST-REx-ID: 1443 | OA
Hausel, Tamás. “Global Topology of the Hitchin System.” In Handbook of Moduli: Volume II, 25:29–70. International Press, 2013.
View | Download (ext.)
 

2013 | Journal Article | IST-REx-ID: 1470 | OA
De Cataldo, Mark, Tamás Hausel, and Luca Migliorini. “Exchange between Perverse and Weight Filtration for the Hilbert Schemes of Points of Two Surfaces.” Journal of Singularities. Worldwide Center of Mathematics, 2013. https://doi.org/10.5427/jsing.2013.7c.
View | DOI | Download (ext.)
 

2013 | Journal Article | IST-REx-ID: 1759 | OA
Ares, Natalia, Vitaly Golovach, Georgios Katsaros, Mathieu Stoffel, Frank Fournel, Leonid Glazman, Oliver Schmidt, and Silvano De Franceschi. “Nature of Tunable Hole g Factors in Quantum Dots.” Physical Review Letters. American Physical Society, 2013. https://doi.org/10.1103/PhysRevLett.110.046602.
View | DOI | Download (ext.)
 

2013 | Journal Article | IST-REx-ID: 1760 | OA
Ares, Natalia, Georgios Katsaros, Vitaly Golovach, Jianjun Zhang, Aaron Prager, Leonid Glazman, Oliver Schmidt, and Silvano De Franceschi. “SiGe Quantum Dots for Fast Hole Spin Rabi Oscillations.” Applied Physics Letters. American Institute of Physics, 2013. https://doi.org/10.1063/1.4858959.
View | DOI | Download (ext.)
 

2013 | Journal Article | IST-REx-ID: 1786 | OA
Nissen, Felix, Johannes M Fink, Jonas Mlynek, Andreas Wallraff, and Jonathan Keeling. “Collective Suppression of Linewidths in Circuit QED.” Physical Review Letters. American Physical Society, 2013. https://doi.org/10.1103/PhysRevLett.110.203602.
View | DOI | Download (ext.)
 

2013 | Journal Article | IST-REx-ID: 2009 | OA
Uhler, Caroline, Aleksandra Slavkovic, and Stephen Fienberg. “Privacy-Preserving Data Sharing for Genome-Wide Association Studies.” Journal of Privacy and Confidentiality . Carnegie Mellon University, 2013. https://doi.org/10.29012/jpc.v5i1.629.
View | DOI | Download Published Version (ext.)
 

2013 | Journal Article | IST-REx-ID: 2010 | OA
Uhler, Caroline, Garvesh Raskutti, Peter Bühlmann, and Bin Yu. “Geometry of the Faithfulness Assumption in Causal Inference.” The Annals of Statistics. Institute of Mathematical Statistics, 2013. https://doi.org/10.1214/12-AOS1080.
View | DOI | Download Published Version (ext.) | arXiv
 

2013 | Journal Article | IST-REx-ID: 2117 | OA
Dirksen, Sjoerd, Jan Maas, and Jan Van Neerven. “Poisson Stochastic Integration in Banach Spaces.” Electronic Journal of Probability. Institute of Mathematical Statistics, 2013. https://doi.org/10.1214/EJP.v18-2945 .
View | DOI | Download (ext.)
 

2013 | Journal Article | IST-REx-ID: 2129 | OA
Gigli, Nicola, and Jan Maas. “Gromov-Hausdorff Convergence of Discrete Transportation Metrics.” SIAM Journal on Mathematical Analysis. Society for Industrial and Applied Mathematics , 2013. https://doi.org/10.1137/120886315 .
View | DOI | Download (ext.)
 

Filters and Search Terms

oa=1

Search

Filter Publications